# SDR COEA2018052301775

- Difficulty date: May 23, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N775FE
- Make and model: Cessna 208B
- Aircraft serial: 0272
- Aircraft time: 12,968 hours, 15,728 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 7800. FUEL ODOR IN COCKPIT DURING TAXI/TURNS ON GROUND AND IN FLIGHT. NO FUEL ODOR IN COCKPIT DURING TAXI/TURNING. CLEANED AIRCRAFT INTERIOR. NO LEAKS FOUND.
